Jan 13, 2005
I stopped PEP - Epivir,Sustiva/Zerit on 12/27/04 but I now sweat in my armpits particularly my left armpit. This condition started when I was on PEP and it still persists. Should I be concerned?
Also, I would like to start taking garlic pills. Is this safe?
Response from Dr. Henry
I haven't heard of localized persistent sweating abnormalities being due to those HIV Meds after short-term use. If you need garlic for other reasons it should be OK to take though would discuss with your primary care doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.